Posted by: Sanet | 2013-02-10


Concerta side effects

Hi, I am on Concerta 36mg. I have been struggling with perspiration. I read the package inserts of all my medications and found this side effect in Concerta. Is it possible that it can be so severe on Concerta. I cannot survive work without it. There is probably nothing else I can take? The GP prescribed Probanthine.
I would appreciate your advice.

Expert's Reply


ADHD Expert

Dear Sanet,

The Probanthine was likely prescribed to combat the side effect of the profuse sweating side effect. I am not certain whether changing to one of the other ADHD medications would alleviate this side effect; as Ritalin works on much the same neurotransmitters, similar side effects are likely. You could ask your prescribing doctor about the possibility of using Strattera, which is a non-stimulant, however, this is not suitable for everyone. Please consult with your doctor.

Kind regards,

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.